# SDR VNAA2011040100019

- Difficulty date: March 30, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 16,941 hours, 16,713 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RED ANTI-ICE DUCT MESSAGE FOLLOWED BY AMBER ANTI-ICE DUCT MESSAGE AND LEFT AND RIGHT WING ANTI-ICE MESSAGES EN ROUTE FROM CLT TO CMH.  CREW FOLLOWED QRH, DIVERTED TO CRW AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED DUCTS IN AFT EQUIPMENT BAY AND PERFORMED CHECKS ON ANTI-ICE SYSTEM USING AIRCRAFT MAINTENANCE MANUALS.  DISCREPANCY COULD NOT BE DUPLICATED.  AIRCRAFT WAS RELEASED FOR SERVICE.
